Lancaster EPrints

Smooth transition models and arbitrage consistency

Peel, D and Venetis, I A (2005) Smooth transition models and arbitrage consistency. Economica, 72 (3). pp. 413-430. ISSN 0013-0427

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Economica
Subjects: UNSPECIFIED
Departments: Lancaster University Management School > Economics
ID Code: 44452
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:16
Refereed?: Yes
Published?: Published
Last Modified: 09 Apr 2014 22:24
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/44452

Actions (login required)

View Item